Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Construction of globally convergent iteration functions for the solution of polynomial equations


Author: J. F. Traub
Journal: Bull. Amer. Math. Soc. 71 (1965), 894-895
MathSciNet review: 0182150
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Traub, Iterative methods for the solution of equations, Prentice-Hall Series in Automatic Computation, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. MR 0169356 (29 #6607)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1965-11431-8
PII: S 0002-9904(1965)11431-8